# SDR 07FDEA03644

- Difficulty date: September 13, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53978048
- Condition: Mismanufactured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LESS EDGE MARGIN (5-6 MM) AT ANGLES STRG 26 RT AT FRAME 69 AND STRG 26 LT FRAME 63 AND 65.  IT'S IMPOSSIBLE TO INSTALL DAN5-6X OR DAN5-8 FASTENER DURING PTOF.  REPAIR PERFORMED BY INSTALLING REPAIR ANGLES FABRICATED IN EFW-DRS (RE0074-201/RE0074-200) IAW SRM 51-72-10.
